# SDR AU990615

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 500
- Propeller: Rotol R1934304
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8540153569
- Condition: Cracked
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT CABIN COMPRESSOR AIR DUCT LOCATED BETWEEN THE SILENCER AND THE WING REAR SPAR P/N 8540-153-569 CRACKED AROUND THE FLANGE FOR APPROXIMATELY 85 PERCENT OF THE CIRCUMFERENCE.  THE CRACK HAD PENETRATEDTHE FULL DEPTH OF THE FLANGE AND EXHIBITED DELAMINATION AND CORROSION OF THE FLANGE MATERIAL.
